# SDR DHL2004745537

- Difficulty date: July 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, 4 INCH CRACK ON DOUBLER FWD OF FWD EDGE OF UPPER MAIN SPAR LOCATED ABOVE NR 5 FLAP ACTUATOR AFT END RWS 147 (RIGHT WING).  CUT OUT SKIN SPLICE SIZE 10.25 X 2.5 INCH ON L/E SKIN ABOVE NR 5 FLAP ACTUATOR AFT END RWS 147 IAW B727 SRM 51-10-1.  FABRICATED SPLICE PLATE FROM 2024-T3 .050 SIZE 10.25 X 2.5 INCH PO 900980 AND SPLICE REPAIR FROM 2024-T3 .050 SIZE 6 X 2.5 INCH PO 900980 IAW B727 SRM 51-40-2, TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-40-2.
